Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Bases of tensor products of Banach spaces

Bernard Russel Gelbaum and Jesus Gil De Lamadrid

Vol. 11 (1961), No. 4, 1281–1286
Mathematical Subject Classification
Primary: 46.10
Milestones
Received: 15 November 1960
Published: 1 December 1961
Authors
Bernard Russel Gelbaum
Jesus Gil De Lamadrid